Translator Disclaimer
Jan 2017 On a fractional advection dispersion equation in $\mathbb{R}^N$ involving a critical nonlinearity
Nemat Nyamoradi, Nasrin Eghbali, Ali Ashraf Nori
Author Affiliations +
Tbilisi Math. J. 10(1): 285-293 (Jan 2017). DOI: 10.1515/tmj-2017-0018

Abstract

In this paper, by using the variational principle of Ekeland, we prove the existence of at least one solution to the fractional advection dispersion equation in $\mathbb{R}^N$.

Citation

Download Citation

Nemat Nyamoradi. Nasrin Eghbali. Ali Ashraf Nori. "On a fractional advection dispersion equation in $\mathbb{R}^N$ involving a critical nonlinearity." Tbilisi Math. J. 10 (1) 285 - 293, Jan 2017. https://doi.org/10.1515/tmj-2017-0018

Information

Received: 4 April 2016; Accepted: 16 October 2016; Published: Jan 2017
First available in Project Euclid: 26 May 2018

zbMATH: 1364.35011
MathSciNet: MR3646817
Digital Object Identifier: 10.1515/tmj-2017-0018

Subjects:
Primary: 35A15
Secondary: 34A08, 35B38

Rights: Copyright © 2017 Tbilisi Centre for Mathematical Sciences

JOURNAL ARTICLE
9 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.10 • No. 1 • Jan 2017
Back to Top